MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 5MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG., 5MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC
Model Number 234-020-045
Medical Device Problem Codes Overheating of Device (1437); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential of the device overheating.
 
Event or Problem Description
It was reported that there was a potential of the device overheating.
 
Additional Manufacturer Narrative
Alleged failure: the 2 drill bit were returned because after the first use (ok-no problem) it rubs when passing (+overheating) through the guide and then it blocks.After confirmation with the brand manager, it is the right drill bit used with the right guide.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) excessive force applied on device, 2) rough handling during reprocessing, 3) improper reprocessing methods, 4) improper drying, or 5) improper storage conditions.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG., 5MM FEMORAL AIMER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9461281
Report Number0002936485-2019-00547
Device Sequence Number10865315
Product Code NBH
UDI-Device Identifier07613154174829
UDI-Public07613154174829
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-020-045
Device Catalogue Number234-020-045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1